User Tag List

Likes Likes:  2
Results 1 to 3 of 3

Thread: Rituxan side effects two weeks later

  1. #1
    Join Date
    Apr 2018
    Location
    St Cloud, FL
    Posts
    9
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default Rituxan side effects two weeks later

    I have been on Rituxan for almost four years now with treatments ever six months. My last four have been maintenance doses of one infusion. This last time my rhumy had me hold off until i got the COVID vaccine, which meant my was three months behind. This time I started feeling nauseous two weeks after my infusion and has been going on for four days now. This has never happened to me before so I am still debating if it is the infusion or not. Has anyone else had nauseous side effects two weeks after their infusion?

  2. #2
    Join Date
    Mar 2012
    Location
    Suburban Columbus, Ohio, USA
    Posts
    2,268
    Post Thanks / Like
    Mentioned
    17 Post(s)
    Tagged
    0 Thread(s)

    Default Re: Rituxan side effects two weeks later

    I have no recollection of nausea as a side effect of rtx. You might want to check with your wegs doc and/or primary care doc. Just because you have wegs doesn't mean something else isn't going on...
    Pete
    dx 1/11

    "Every day is a good day. Some are better than others." - unknown

    "Take your meds as directed and live your life as fully as you can." - Michael Chacey, MD

  3. Likes Masha, Dirty Don liked this post
  4. #3
    Join Date
    Nov 2020
    Location
    Gold Coast, Queensland
    Posts
    43
    Post Thanks / Like
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default Re: Rituxan side effects two weeks later

    There’s a few different possibilities going here. I heard another forum member mention they felt queasy once after Rituxan. Personally I’m on maintenance doses as well, also 1x6 months, and haven’t really had any adverse reaction. You said you’d delayed this infusion due to the COVID vaccine, did you have one or have you had both doses? And which one? You may have picked up a stomach bug somewhere. Are you on prophylactic Bactrim?

    Best advice is if something doesn’t feel right, tell your rheumatologist ASAP. A simple blood test could tell them all they need to know.
    Life lessons for all of us;

    Never eat at a place called Mas.
    Never shoot pool with a guy called Pop.
    Never try to eat anything bigger than your head.

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •